# SDR IPXA10560117

- Difficulty date: May 25, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N454UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25475
- Aircraft time: 25,813 hours, 13,198 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Splice
- Part number: 453N1611
- Condition: Corroded
- Location: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, FLOOR PANEL SPLICE IS CORRODED IN AFT CARGO BAY BS 1510     REPLACED SPLICE STRAP IAW SRM 51-40-05, SRM 51-40-08-0G, SRM 51-40-02, SRM 53-00-53-1A, AMM 51-21-04-7, AMM 51-21-10-7, SRM 53-60-53-0I.
